# SDR 2020FA0000093

- Difficulty date: March 20, 2019
- Submitted: January 29, 2020
- Operation: General aviation
- Aircraft: N216TU
- Make and model: Tecnam P2006T
- Aircraft serial: 216US
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 26113071213
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HR INSPECTION, WHILE INSPECTING THE WINGS WE FOUND CRACKS IN THE WING LEADING EDGE NOSE RIBS ALONG THE UPPER BEND RADIUS AND LOWER FIRST RIVET.  THESE WERE FOUND IN THE LEFT AND RIGHT WING RIBS AT THE SAME LOCATION BEING SENT WITH THIS ARE PICTURES AND DIAGRAMS OF LOCATIONS.  THIS ACFT HAS NOT BEEN THROUGH ANY STRESS KNOWN BESIDES NORMAL FLIGHT.  IT SEEMS DUE TO THEIR LOCATION AND SAME AREAS THAT IT IS CAUSED BY THE MANUFACTURING OF THESE RIBS AND OR INSTALLATION PROCESS.  THESE RIBS ARE SEALED INTO PLACE AS WELL AS RIVETED AND CURIOUS IF THAT IS PART OF THE STRESS CAUSER AS WELL.  THIS IS THE FIRST ACFT WE HAVE FOUND THIS ON, HOWEVER ARE CURRENTLY FINDING SAME STRESSES ON OUR OTHER TECNAM AIRCRAFT AS WELL IN SAME AREAS AND WILL FILL AND SEND REPORTS ON THOSE AS WELL.
